# SDR 03FDEA00121

- Difficulty date: February 13, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- Aircraft time: 38,325 hours, 24,471 cycles
- Engine: Pwa JT8D9
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT HEARD (LOUD) BANG AS IF SOMEONE HIT AIRCRAFT WITH HAMMER.  SOUND OCCURRED AGAIN ABOUT 2 MINUTES LATER  (BANG) WERE SO VIOLENT IT COULD BE FELT THROUGH SEATS.   AFTER LANDING FOUND UPPER AFT ROLLER CAM ASSEMBLY ON FORWARD ENTRY DOOR BROKEN.   BOTTOM ROLLER ALSO BROKEN.  **  S/D  **  COMING
